Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 83, NWS Milwaukee, WI

September 19, 2016Dane County, Jefferson County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 19, 2016, 4:38 PM CDT for Dane County, Jefferson County, Rock County, Wisconsin. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2016, 4:38 PM CDT (21:38 UTC)
Expired
Sep 19, 2016, 5:10 PM CDT
In force
32 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Dane County, WI, Jefferson County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 33 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 4:45 PM CDTHAIL 1.52 Ne Edgerton, WI1 MILE NORTH OF NEWVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 19, 2:31 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2016-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2016-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1974 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

725 
WUUS53 KMKX 192138
SVRMKX
WIC025-055-105-192230-
/O.NEW.KMKX.SV.W.0083.160919T2138Z-160919T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CDT MON SEP 19 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
  SOUTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 530 PM CDT

* AT 438 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STOUGHTON...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT ATKINSON...MILTON...EDGERTON...LAKE KOSHKONONG...FULTON...ALBION...
  UTICA...INDIANFORD AND BUSSEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4283 8922 4297 8915 4293 8873 4284 8875
      4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2138Z 291DEG 21KT 4290 8914 

HAIL...1.25IN
WIND...60MPH
 
$$

MRC
4 follow-up statements
445 
WWUS53 KMKX 192150
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT MON SEP 19 2016

WIC025-055-105-192230-
/O.CON.KMKX.SV.W.0083.000000T0000Z-160919T2230Z/
JEFFERSON WI-DANE WI-ROCK WI-
450 PM CDT MON SEP 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN JEFFERSON...SOUTHEASTERN DANE AND NORTHEASTERN ROCK
COUNTIES...

AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EDGERTON...
MOVING EAST AT 25 MPH. AT 445 PM CDT...THE PUBLIC REPORTED ONE AND
ONE HALF INCH HAIL NEAR EDGERTON.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FORT ATKINSON...MILTON...EDGERTON...LAKE KOSHKONONG...FULTON...
ALBION...INDIANFORD AND BUSSEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4281 8916 4296 8911 4293 8873 4284 8875
      4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2149Z 291DEG 21KT 4288 8906 

HAIL...1.50IN
WIND...60MPH
 
$$

SPM
180 
WWUS53 KMKX 192159
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 PM CDT MON SEP 19 2016

WIC025-055-105-192230-
/O.CON.KMKX.SV.W.0083.000000T0000Z-160919T2230Z/
JEFFERSON WI-DANE WI-ROCK WI-
459 PM CDT MON SEP 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN JEFFERSON...SOUTHEASTERN DANE AND NORTHEASTERN ROCK
COUNTIES...

AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE
KOSHKONONG...OR NEAR EDGERTON...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FORT ATKINSON...MILTON...EDGERTON...LAKE KOSHKONONG...INDIANFORD AND
BUSSEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4279 8911 4295 8896 4293 8873 4284 8875
      4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2158Z 291DEG 21KT 4286 8899 

HAIL...1.00IN
WIND...60MPH
 
$$

SPM
639 
WWUS53 KMKX 192207
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
507 PM CDT MON SEP 19 2016

WIC025-055-192217-
/O.CAN.KMKX.SV.W.0083.000000T0000Z-160919T2230Z/
JEFFERSON WI-DANE WI-
507 PM CDT MON SEP 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEFFERSON AND
SOUTHEASTERN DANE COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.

LAT...LON 4275 8899 4285 8898 4285 8887 4284 8886
      4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2207Z 291DEG 21KT 4284 8892 

$$

WIC105-192230-
/O.CON.KMKX.SV.W.0083.000000T0000Z-160919T2230Z/
ROCK WI-
507 PM CDT MON SEP 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN ROCK COUNTY...

AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
KOSHKONONG...OR NEAR MILTON...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4275 8899 4285 8898 4285 8887 4284 8886
      4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2207Z 291DEG 21KT 4284 8892 

HAIL...1.00IN
WIND...60MPH
 
$$

SPM
713 
WWUS53 KMKX 192210
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
510 PM CDT MON SEP 19 2016

WIC105-192220-
/O.CAN.KMKX.SV.W.0083.000000T0000Z-160919T2230Z/
ROCK WI-
510 PM CDT MON SEP 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.

LAT...LON 4275 8899 4285 8898 4285 8887 4284 8886
      4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2207Z 291DEG 21KT 4283 8890 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 3:45 PM CDT, 53 minutes earlier.

Area forecast discussion, Sep 19, 3:45 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
345 PM CDT MON SEP 19 2016

.SHORT TERM...

TONIGHT AND TUESDAY...Forecast Confidence...High

Thunderstorms continue to develop this afternoon and are expected to
move across southern Wisconsin late afternoon into the evening.
Still looks like a favorable setup for severe thunderstorms, so
Severe Thunderstorm Watch has been issued into early evening for
everywhere except the northern forecast area counties.

Showers/storms will wind down late this evening in the southeast,
with dry weather overnight as high pressure quickly moves in. Could
see a little fog develop later tonight, likely mainly confined to
the Wisconsin River valley.

It should be a very nice day Tuesday, with mostly sunny skies
expected under high pressure. Highs will be above normal once again.

TUESDAY NIGHT THROUGH THURSDAY...Forecast confidence medium.

A trough of low pressure and associated low to mid level warm
advection and frontogenesis will develop newd from NE to central WI
from Tue nt-Thu. The nose of the low level jet will focus across
central WI much of this time where numerous showers and tstorms
including heavy rainfall is expected. Did mention heavy rainfall
in the forecast north of Madison but the tendency for MCSs to move
to the right of the mean wind could certainly result in the heavy
rainfall developing farther swd during this period. Fairly large CAPE
values will develop Wed afternoon into the evening which will
be the prime period for a strong MCS and heavy rainfall. A
shortwave trough will approach Wed nt and pass through the area
on Thu so good chances of showers and tstorms to continue.

.LONG TERM...FRIDAY THROUGH MONDAY...Forecast confidence medium.

A front will then stall in the vicinity of srn WI into the weekend
with ridging aloft ahead of a sharp upper trough and associated
cold front moving east across the Great Plains. Thus tstorm
chances will continue with above normal temps and humidity. The
cold front is expected to pass Mon night.

&&

.AVIATION/00Z TAFS/...

Thunderstorms are expected this afternoon and early evening as a
shortwave moves through the forecast area. Some of the storms could
be severe.

Will likely see some lower visibilities with the storms this
afternoon and evening. Fog development tonight will likely be
confined to low lying areas such as the Wisconsin River valley.
Otherwise, VFR conditions are expected through Tuesday as high
pressure quickly builds in behind the trough.

&&

.MARINE...

Southwest winds will ease this afternoon, becoming lighter and
westerly in the evening. Thus the 6 pm Small Craft Advisory
expiration time still looks good.

Winds will be lighter Tuesday under high pressure.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY until 6 PM CDT this evening for LMZ643>646.

&&

TONIGHT/Tuesday AND AVIATION/MARINE...DDV
Tuesday NIGHT THROUGH Monday...Gehring
Hazardous weather outlook, Sep 19, 3:15 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT MON SEP 19 2016

WIZ046-047-051-052-056>060-062>072-202015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
315 PM CDT MON SEP 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR MUCH OF
SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WINDS IS THE PRIMARY
THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS WILL BECOME LIKELY AT TIMES FROM TUESDAY NIGHT
THROUGH THURSDAY DUE TO A FRONT STALLING OVER THE AREA. HEAVY
RAINFALL IS POSSIBLE MAINLY NORTH OF MADISON. THUNDERSTORM CHANCES
WILL CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED INTO THE EARLY EVENING.

LMZ643>646-202015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT MON SEP 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FROM PORT WASHINGTON TO
WINTHROP HARBOR ILLINOIS UNTIL 8 PM. LARGE HAIL AND DAMAGING WINDS
ARE THE PRIMARY THREAT.

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM THIS EVENING DUE
TO BREEZY SOUTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE ARE CHANCES FOR THUNDERSTORMS AT TIMES FROM WEDNESDAY
THROUGH MONDAY DUE TO A STATIONARY FRONT.

WWW.WEATHER.GOV/MKX
MG

In the hours before

Local storm report, Sep 19, 4:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             1 N PLAIN               43.29N 90.04W
09/19/2016  E1.00 INCH       SAUK               WI   PUBLIC

            .

&&

MG
Local storm report, Sep 19, 4:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             MIDDLETON               43.10N 89.51W
09/19/2016  E1.00 INCH       DANE               WI   LAW ENFORCEMENT

            REPORTED AT MIDDLETON POLICE STATION.

&&

BHAHN
Local storm report, Sep 19, 4:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 PM CDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             3 SSW MIDDLETON         43.06N 89.53W
09/19/2016  E2.00 INCH       DANE               WI   LAW ENFORCEMENT

            2 INCH HAIL AT MIDDLETON JUNCTION. .

&&

MG
Local storm report, Sep 19, 4:27 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             MADISON                 43.08N 89.38W
09/19/2016  E1.50 INCH       DANE               WI   TRAINED SPOTTER

            1 1/2 INCH DIAMETER HAIL IN THE COUNTRY GROVE AREA ON THE
            WEST SIDE OF MADISON. HAIL STARTED AROUND 410 PM AND
            ENDED AROUND 420 PM.

&&

BHAHN
Local storm report, Sep 19, 4:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             1 S SHOREWOOD HILLS     43.06N 89.45W
09/19/2016  M1.50 INCH       DANE               WI   PUBLIC

            .

&&

MG
Local storm report, Sep 19, 4:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             3 SW MADISON            43.05N 89.43W
09/19/2016  M1.50 INCH       DANE               WI   TRAINED SPOTTER

            1 1/2 INCH DIAMETER HAIL NEAR INTERSECTION OF SCHROEDER
            ROAD AND WHITNEY WAY. HAIL ENDED AROUND 425 PM.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 1:15 PM CDTSpecial Weather StatementMKXFond du Lac30 min
Sep 19, 1:40 PM CDTSpecial Weather StatementMKXDane50 min
Sep 19, 1:47 PM CDTSpecial Weather StatementMKXFond du Lac28 min
Sep 19, 1:56 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan34 min
Sep 19, 2:02 PM CDTSpecial Marine WarningMKX58 min
Sep 19, 2:20 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan, Washington40 min
Sep 19, 2:38 PM CDTSpecial Weather StatementMKXSauk52 min
Sep 19, 2:52 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk38 min
Sep 19, 3:17 PM CDTSpecial Weather StatementMKXGreen Lake, Marquette43 min
Sep 19, 3:25 PM CDTSevere Thunderstorm WarningMKXDane, Iowa, Sauk50 min
Sep 19, 3:40 PM CDTSpecial Weather StatementMKXLafayette65 min
Sep 19, 3:56 PM CDTSpecial Weather StatementMKXDodge34 min
Sep 19, 4:01 PM CDTSevere Thunderstorm WarningMKXDane44 min
Sep 19, 4:42 PM CDTSpecial Weather StatementMKXGreen63 min
Sep 19, 5:16 PM CDTSpecial Weather StatementMKXRock, Walworth44 min
Sep 19, 5:41 PM CDTSpecial Weather StatementMKXMilwaukee, Racine34 min
Sep 19, 6:26 PM CDTSpecial Weather StatementMKXLafayette34 min
Sep 19, 6:58 PM CDTSpecial Weather StatementMKXLafayette32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.